Volume: 1 Issue: 2 , 9/30/18

Year: 2018

Research Article

Research Article

2. On fourth-order jacobsthal quaternions

Research Article

4. On convolution surfaces in Euclidean 3-space

Research Article

6. Generalized Lie-algebraic structures related to integrable dispersionless dynamical systems and their application

Research Article

7. Caustics of wave fronts reflected by a surface

29237    Journal of Mathematical Sciences and Modelling 29238

                  29233

Creative Commons License The published articles in JMSM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.